# SDR CALA2022010500033

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A300*
- Aircraft serial: 3269
- Aircraft time: 37,663 hours, 24,046 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN MISSING LAMP FROM LANDING LIGHT ASSY, ITEM PLACED ON CDL.
